# SDR AALA201904199013

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 54,043 hours, 27,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTED A DUAL PRESSURIZATION SYSTEM LOSS ENROUTE. OXYGEN MASK WERE NOT DEPLOYED. EMERGENCY WAS DECLARED. FLIGHT LANDED WITHOUT INCIDENT. ACCOMPLISHED OPS TEST AND LEAK TEST OF BOTH PACKS. NO LEAKS NOTED IAW AMM 21-00-00. CREW PRESSURIZED A/C TO CK FOR LEAKS IAW AMM 21-20-00. FOUND AFT SERVICE DOOR LEAKING DUE TO SEAL OUT OF TRACK. REINSTALLED SEAL IAW AMM 52-42-02. REACCOMPLISHED PRESSURE CHECK OF CABIN, NO DOOR LEAK NOTED. ACCOMPLISHED CABIN PRESSURE CONTROLLERS BITE TEST IAW AMM 21-32-00 (NO FAULTS NOTED). ACCOMPLISHED PRESSURE CONTROLLER OPS CHECK, NO FAULTS NOTED. ACCOMPLISHED OUTFOLW VALVE OPS TEST, NO FAULTS NOTED IAW AMM 21-32-05. REACCOMPLISHED PRESSURIZATION OF CABIN, ALL CKS NORMAL.
